MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that with their recent box of v-go 30, the needle pops out prematurely which is painful.The patient tried to push the needle back in and that did not work.It was reported that devices are available for return to the manufacturer for evaluation.However, to date, have not been received.
 
Additional Manufacturer Narrative
Adverse event (ae) assessment: the ae assessor was unable to reach the patient after multiple attempts.A patient may experience temporary pain from needle contact with the skin when needle pops out prematurely or needle release button does not release the needle.This is not a serious event.
 
Additional Manufacturer Narrative
Device evaluation: five devices were received and evaluated for the needle button released event.The devices were inspected, and the needle mechanism functions were tested and verified to have operated as intended.The complaint about these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key22009627
Report Number1226572-2025-00008
Device Sequence Number17450339
Product Code LZG
UDI-Device Identifier00385609400025
UDI-Public(01)00385609400025(17)251228(10)FG323026
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2026
Device Model NumberV-GO 30
Device Lot NumberVG323001C
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale